# SDR UALA2009122303986

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 53,379 hours, 7,691 cycles
- Engine: Pwa PW40903
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG INLET WAS GOUGED AND SCRATCHED AT THE 4:30 POSITION WHEN THE FLIGHT CREW TAXIED INTO A BREAKAWAY STOP SIGN.
